MathSciNet Relay Station
MathSciNet bibliographic data
MR2543657 53C60
Matveev, V. S.; Rademacher, H.-B.; Troyanov, M.; Zeghib, A. Finsler conformal Lichnerowicz-Obata conjecture. Ann. Inst. Fourier (Grenoble) 59 (2009), no. 3, 937–949.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement